On the arithmetic structure of sets characterized by sum of digits properties

Christian Mauduit, A. Sárközy

Research output: Contribution to journalArticle

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)25-38
Number of pages14
JournalJournal of Number Theory
Volume61
Issue number1
DOIs
Publication statusPublished - Nov 1996

Fingerprint

Digit

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the arithmetic structure of sets characterized by sum of digits properties. / Mauduit, Christian; Sárközy, A.

In: Journal of Number Theory, Vol. 61, No. 1, 11.1996, p. 25-38.

Research output: Contribution to journalArticle

@article{5b312b4e7ec9400ab04d5ee2c039cc8f,
title = "On the arithmetic structure of sets characterized by sum of digits properties",
author = "Christian Mauduit and A. S{\'a}rk{\"o}zy",
year = "1996",
month = "11",
doi = "10.1006/jnth.1996.0134",
language = "English",
volume = "61",
pages = "25--38",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the arithmetic structure of sets characterized by sum of digits properties

AU - Mauduit, Christian

AU - Sárközy, A.

PY - 1996/11

Y1 - 1996/11

UR - http://www.scopus.com/inward/record.url?scp=0030295476&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030295476&partnerID=8YFLogxK

U2 - 10.1006/jnth.1996.0134

DO - 10.1006/jnth.1996.0134

M3 - Article

VL - 61

SP - 25

EP - 38

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -